# SDR DALA1104710178

- Difficulty date: January 14, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 92,473 hours, 13,713 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Migrated
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON STRUT LWR SPAR FITTING ATT BUSHING REPLACED IAW SRM 54-53-90, FIG 201, REPAIR 4.
